# SDR YENA2024111501482

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271N
- Aircraft serial: 11695
- Aircraft time: 3,094 hours, 570 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT#2009, PBI-LAX. (ETOPS) AIR  R WING LEAK ON TAKEOFF ROLL; PERFORMED TSM TASK 36-22-00-810-841-A FOUND LOOP A & B WITHIN LIMITS. REMOVED ASSOCIATED PANELS & NOTED NO DEFECTS TO LOOPS A & B REMOVED PANELS 621BT & FOUND LEAKING DUCT REMOVED & REPLACED DUCT & SEALS. PERFORMED LEAK CHECK AT IDLE & TO POWER, LEAK CHECK & OPS CHECK GOOD .A/C OK FOR SVC NO FURTHER DEFECTS NOTED.
